# SDR ASAA0540331

- Difficulty date: June 26, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C3262012
- Condition: Dented
- Location: Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND RIGHT INBOARD FORE FLAP LOWER SIDE DENTED MID-SPAN.  RIGHT INBOARD FORE FLAP LOWER SIDE REPAIRED IAW B737-400 SRM 51-70-10 REPAIR NR 7.  (M)
